Some congruence properties for ramanujan's general partitions

D. Anu Radha, B. R. Srivatsa Kumar, Shruthi

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove four new infinite families of congruences modulo 13 for the general partition function pr(n) for negative values of r. Our emphasis throughout this paper is to exhibit the use of q-identities to generate congruences for general partitions.

Original languageEnglish
Pages (from-to)413-420
Number of pages8
JournalProceedings of the Jangjeon Mathematical Society
Volume23
Issue number3
DOIs
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some congruence properties for ramanujan's general partitions'. Together they form a unique fingerprint.

Cite this